MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERLOCK SUSPENSION SYSTEM; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERLOCK SUSPENSION SYSTEM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.
 
Event or Problem Description
On 4/21/2023, it was reported by a sales representative via phone that the dx fibertak from an ar-8988-cp fiberlock suspension system would not seat.The surgeon followed all the techniques correctly, drilled accordingly, followed the laser lines, and used x-ray for visualization; however, when inserting the dx fibertak, step four of the guide, the anchor met resistance and was unable to advance past the second cortex.The surgeon changed hand position and tapped lightly, but the fibertak could not entirely be inserted and could only breach a bit of the second cortex.Another ar-8988-cp fiberlock suspension system kit was opened, and the surgeon used the dx swivelock instead of the dx fibertak to complete the procedure successfully.This was discovered during a cmc suspensionplasty procedure on (b)(6) 2023.

Brand Name
FIBERLOCK SUSPENSION SYSTEM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19488212
Report Number1220246-2024-05317
Device Sequence Number7024418
Product Code MBI
UDI-Device Identifier00888867377875
UDI-Public00888867377875
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERLOCK SUSPENSION SYSTEM
Device Catalogue NumberAR-8988-CP
Device Lot Number15068481
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown